Anyone try this? I was hoping I was better (but then I'm always hoping that) because I was feeling good for a while. Haven't had the bad fatigue and muscle aches come back (flu-ish stuff, sore throats and swollen lymph nodes have been gone for a while) but the neurological symptoms are hitting me hard. Headaches, hurts to think, every noise loud. Can't read much, have to keep the tv on low and use subtitles. I don't know if I overdid it because I felt well or if it's a detox, but ugh. Using my brain too much here, as well, I think. But how do you stop using your brain? Sheesh. I'm taking a greens drink with grapeseed but I bought some more to take separately as well as the neuro-ps. Here's some info on it: "Phosphatidylserine – The Most Abundant Phospholipid in the Human Brain Phosphatidylserine has been studied for about 50 years and has an outstanding track record in both human and animal studies for supporting healthy cognitive function. Results consistently demonstrate improvements in attention and arousal, verbal fluency, and memory in aging people with mental deterioration. Phosphatidylserine, like its fellow phospholipids, is believed to work by strengthening cell membranes, thus protecting them and their contents from damage -- particularly from the stress hormone cortisol – and improving the ability of cells to communicate with other cells. Considered to be the “master switch” of cell membrane functions, phosphatidylserine is located primarily in the inner-most area of a cell's membrane, and is responsible for directing neurons in communicating more effectively, and activating key enzymes involved in the cell communication process. Phosphatidylserine also appears to restore the release of important neurotransmitters such as acetylcholine, norepinephrine, serotonin, and dopamine. Production of these neurotransmitters slows down as we age, leading to decline in cognitive functioning. Phosphatidylserine has been shown to increase the levels of these neurotransmitters in the brain in patients experiencing cognitive decline and related symptoms."